On some properties of solutions of the second order linear differential equations with periodic coefficients having a common oneparametric continuous group of dispersions
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 93-99 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34A30,  34C10,  34C25
@article{120098,
     author = {Stan\v ek, Svatoslav},
     title = {On some properties of solutions of the second order linear differential equations with periodic coefficients having a common oneparametric continuous group of dispersions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {93-99},
     zbl = {0484.34028},
     mrnumber = {0645892},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120098}
}
Staněk, Svatoslav. On some properties of solutions of the second order linear differential equations with periodic coefficients having a common oneparametric continuous group of dispersions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 93-99. http://gdmltest.u-ga.fr/item/120098/

Borg G. Eine Umkehrung der Sturm-Liouvilleschen Eigenwertaufgabe, Acta Math. 78 (1946), 1-96. (1946) | MR 0015185 | Zbl 0063.00523

Borůvka O. Linear Differential Transformations of the Second Order, The English Univ. Press, London, 1971. (1971) | MR 0463539

Боpyвкa O. Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния, No 8, T. 12, 1976, 1347-1383. (1976)

Borůvka O. , Lectures in the seminar of Matematický ústav ČSAV, Brno.

Greguš M.; Neuman F.; Arscott F. Three-point boundary value problems in differential equations, J. London Math. Soc. (2), 3 (1971), 429-436. (1971) | MR 0283282

Hochstadt H. On the determination for a Hill's equation from its spectrum, Arch. Rational Mech. Anal., 19, No 5 (1965), 353-364. (19, ) | MR 0181792

Якyбович B. A.; Cтapжинский B. M. Лuнeйныe дuффepeнцuaлъныe ypaвнeнuя c nepuoдuчecкuмu кoэффuцueнmaмu u ux npuлoжeнuя, Изд. „Hayкa", Mосквa 1970. (1970)

Magnus W.; Winkler S. Hill's Equation, Interscience Publishers, New York, 1966. (1966) | MR 0197830 | Zbl 0158.09604

Neuman F. On the Liouville transformation, Rend. Mat., Serie VI, 3 (1970), 1-8. (1970) | MR 0273090 | Zbl 0241.34005

Ungar P. Stable Hill equations, Comm. Pure Appl. Math., XIV (1961), 707-710. (1961) | MR 0176148 | Zbl 0123.05005